Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I started accutane on May 19th.. still on it, so been on it for about 3 months..

The red/scars under my eyes have been there forever.. Dermos are saying I should go dermobrasion (even while on accutane they said) to help remove them..

Should I do dermobrasion? I have a Appt tommorow at around 1:30 pm.. so in like about 14 hrs I have to go to Appointment for Diamond dermbrasion while on accutane.. should I? ehhh... 2 dermos said I SHOULD.. but internet sites say it's bad to do while on accutane.

Click on pic multiple times for larger size.. (Click on pic. Then once it becomes larger, click again to make it even larger)

user posted image

and

I got mostly redness/scars/whatever

user posted image

and

you mostly notice the redness in this pic..

user posted image

I wish in real life though it'd appear as clear as this one below:

user posted image

And my acne isn't noticable in this.. but in real life.. it is, especially outside in the sun.. my face becomes really white/red, and then it looks bad.. in the dark/shade the tanness then kinda makes it harder to notice... here:

user posted image

What should I do to help the redness/my skin? (while on ACCUTANE though)

Share this post


Link to post
Share on other sites

Dermabrasion for red marks? That seems kind of extreme. Dermabrasion is more used for pitted/indented acne scars. There are other ways to get rid of red marks that aren't so invasive. redface.gif

Usually you have to wait at least 6 months after your last pill of accutane to get dermabrasion

I looked at your pics and didn't see scars.

Share this post


Link to post
Share on other sites

Hey-- don't do it! You look rather young and your acne is only really noticeable on the forehead, and those are red spots that should heal in time. I would not risk the dermabrasion!!! REALLY-- YOU LOOK GREAT!

Share this post


Link to post
Share on other sites

Dermabrasion during accutane sounds like a bad idea. Could you get more opinions from more derms, or a family friend who is a derm?

Share this post


Link to post
Share on other sites

Wow, I can't imagine a doctor ever recommending to an accutane patient to get a dermabrasion WHILE they are on accutane. That goes against everything I've ever been told by doctors and even plastic surgeons. The doctors I've seen told me I have to wait a year. Though I've heard some doctors say at least 6 months (i.e., Dr. Yarborough).

It doesn't seem to me that a reasonably prudent doctor would ever recommend that during accutane. The risks of acquiring additional scarring are far too high.

Just a thought- maybe you should report these docs to the local medical board? They sound like quacks to me.

Share this post


Link to post
Share on other sites

Yup, like everyone else, you look fine and dermabrasion while on Accutane isn't exactly the best idea. You don't look like you've got scars either, except maybe some red marks/redness, but I've read that this happens while on Accutane because it slows down the healing process. You should really wait for some time after you finish your course of Accutane before deciding to do anything on your skin. But I believe you wouldn't be needing anything major because many people have mentioned how their red marks/redness really fades considerably after awhile they got off Accutane. Take care! smile.gif

Share this post


Link to post
Share on other sites

Ok, I hosted them on a diff site, pics should work now...

Any ideas on what to use for redness in my case?

How about that Avenno ultra calming stuff for redness? I saw the commerical on TV and it says it helps in about a week's time. Is it good to use while on accutane?

How about this product here for scars/whatever I have on my face (I can't tell if I got scars, or what...)

http://www.abateit.com/acne-scar-removal.htm

Ideas? Thanks!

Share this post


Link to post
Share on other sites
Ok, I hosted them on a diff site, pics should work now...

Any ideas on what to use for redness in my case? 

How about that  Avenno ultra calming stuff for redness?  I saw the commerical on TV and it says it helps in about a week's time.  Is it good to use while on accutane?

How about this product here for scars/whatever I have on my face (I can't tell if I got scars, or what...)

http://www.abateit.com/acne-scar-removal.htm

Ideas?  Thanks!

Share this post


Link to post
Share on other sites
Guest delta force operators

he prolly means microdermabrasion

Share this post


Link to post
Share on other sites

Well, when I look in house mirror I hardly see it.. The shade/low light makes it harder to see..

Earlier today I was outside in the bright sun, and my face looked pretty bad in the cars mirrors.. like it was really red and it looked very noticable and looked all over..

I wonder if because i'm so white that when i'm in the sun it makes my face look ten times worse than when in doors? Like it makes my face look like milk, then the redness/acne/scars REALLY lite up on my face and look like they are bad.. Dunno. Maybe I just need a tan

Share this post


Link to post
Share on other sites

hey,

I personally think you look great and your condition isn't very bad at all, i don't think any girl will bat an eyelid at it.

Share this post


Link to post
Share on other sites
Well, when I look in house mirror I hardly see it..  The shade/low light makes it harder to see..

Earlier today I was outside in the bright sun, and my face looked pretty bad in the cars mirrors..  like it was really red and it looked very noticable and looked all over.. 

I wonder if because i'm so white that when i'm in the sun it makes my face look ten times worse than when in doors?  Like it makes my face look like milk, then the redness/acne/scars REALLY lite up on my face and look like they are bad.. Dunno. Maybe I just need a tan

Share this post


Link to post
Share on other sites

Do they like zoom in really close? Cause it makes my acne/scars under my eyes look like they extend all over my face basically..

Is it the mirrors, or just the bright sun outside that makes it look worse? (i'm quite white)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×